# SDR SWIA200921720

- Difficulty date: May 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 13,064 hours, 8,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6583 - RIGHT SIDEWALL EMERGENCY LIGHT INOP.  RELAMPED.
